# SDR 06FDEA03900

- Difficulty date: November 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 30,967 hours, 17,845 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: A42
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 EPR GAUGE PEGGED HIGH IN EXCESS OF 2.5 EPR DURING INITIAL POWER ADVANCEMENT FOR TAKEOFF ROLE, ABORTED TAKEOFF PRIOR TO AIR SPEED INDICATION, REVIEWED AND COMPLIED WITH MEL/CDL DIRECTIONS.  CONTINUED TO DESTINATION AND NR 3 EPR GAUGE APPEARED TO WORK NORMALLY, REPEAT WRITE UP.  REMOVED AND REPLACED NR 3 ENGINE EPR TRANSMITTER IAW AMM 77-11-011-4,  RAN ENGINE PER JRH CHAPTER 5 EPR INDICATION NORMAL.  NO OSCILLATIONS OR PEGGED WITH POWER, MOCC NOTIFIED.  A/C OK FOR SERVICE.
